MathSciNet Relay Station
MathSciNet bibliographic data
MR1304753 (96a:14004) 14A22
Artin, M.; Zhang, J. J. Noncommutative projective schemes. Adv. Math. 109 (1994), no. 2, 228–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement